# SDR DALA2016051103859

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON LT WING L/E BS XRS 324.  STOP DRILL ON RIB IAW SRM 51-01, PAR 21, REPAIR. PARTS WERE FABRICATED IAW 57-06 B, FIG 18, REPAIR. PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14, 21.  REPAIR PARTS WERE INSTALLED IAW SRM 51-30-5.
